# SDR HALA0600505

- Difficulty date: July 12, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 611-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT BS-611 TO BS-785, RBL-88 WL-200.  REMOVED CORROSION ALODINED, PRIMED AND RESTORED FINISH ON SEAT TRACK AT BS-611 TO BS-785, RBL 88 WL-200 IAW SRM 53-00-52, 51-20-00-0G-0 AND SRM 51-10-02-0G-0.
